Existence of Almost Periodic Solutions for Impulsive Neutral Functional Differential Equations
Junwei Liu and
Chuanyi Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
The existence of piecewise almost periodic solutions for impulsive neutral functional differential equations in Banach space is investigated. Our results are based on Krasnoselskii’s fixed-point theorem combined with an exponentially stable strongly continuous operator semigroup. An example is given to illustrate the theory.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/782018.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/782018.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:782018
DOI: 10.1155/2014/782018
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().